# SDR RAIA00801003

- Difficulty date: January 2, 2008
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N831HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145232
- Aircraft time: 18,569 hours, 16,449 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 7973-IAD-EMERGENCY LIGHT INOP.  MAINTENANCE REMOVED AND REPLACED THE BULB.  OPS CHECKED GOOD.
